Integration of two-dimensional complex functions

H. Lessow, Hans Schjær-Jacobsen

Research output: Contribution to journalJournal articleResearchpeer-review

195 Downloads (Pure)
Original languageEnglish
JournalI E E E Transactions on Antennas and Propagation
Volume24
Issue number6
Pages (from-to)908-909
ISSN0018-926X
Publication statusPublished - 1976

Bibliographical note

Copyright: 1976 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE

Cite this